# SDR COMA0570040

- Difficulty date: April 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 2,294 hours, 1,774 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0168
- Condition: Faulty
- Location: Avionic Bay
- Part time: 2,292 hours, 1,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5230 DURING CRUISE FLIGHT (CVG/PHL) RECEIVED A FUEL CHANNEL NR 2 FAIL STATUS MESSAGE, AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO CVG FOR REPLACEMENT OF THE FUEL SYSTEM COMPUTER (FSCU).
